# SDR SWIA200210513

- Difficulty date: January 3, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 8,004 hours, 11,470 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001003
- Part serial: 0332
- Condition: Faulty
- Location: T/E Flap
- Part time: 7 hours, 6 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, FLAP AND ASYMMETRY AND CONTROL FAULT WARNINGS.  POSITIVE ROLL TO THE RIGHT.  OUTBOARD PAIR OF LIGHTS FLASHING.  MEGGED-OUT ALL WIRES TO FCU.  FOUND NO DISCREPANCIES.  UPON RETRACTION TEST FOUND LEFT OUTBOARD FLAP ACTUATOR TO EXTEND AND THEN RETRACT 2 DEGREES, THEN EXTEND A LITTLE MORE THEN RETRACT 2 DEGREES, ALL THE WAY DOWN ON EXTENSION CYCLE.  REPLACED LEFT OUTBOARD FLAP ACTUATOR IAW 27-50-09.  CYCLED FLAPS 5 TIMES.  OPS CHECK GOOD.
